I took all three medications and have constant ringing and pain in the ears that will not go away. I went to the ENT and they cannot find the cause.
Yes, it's a side effect and you have 3 interacting meds.
Tramadol can affect the ears adversely, does the timing coincide with the symptoms beginning and starting treatment with Tramadol?
I just started Methocarbamol, so I've no answer on that but will let you know if ringing occurs. I've taken Tramodol more then a year never ringing in my ears. I've taken Meloxicam several months no ringing in my ears.
I'm no Dr or pharmacist just a patient taking meds. Hope this helped.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Updated 25 Feb 2011 • 2 answers
Updated 25 Apr 2013 • 1 answer
Updated 31 Oct 2014 • 4 answers
Updated 27 Nov 2018 • 3 answers
Updated 21 Dec 2018 • 2 answers